# SDR 2004UALA00103

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 30,938 hours, 11,015 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD UNDER AMBER ALERT DUE TO YELLOW HYDRAULIC SYSTEM PROBLEM.  REPLACED THE NUMBER ONE THRUST REVERSER ACTUATOR.
